Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 43, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 6, 2013, 9:58 AM EDT. It took effect at Apr 7, 2013, 1:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2013, 9:58 AM EDT (13:58 UTC)
- In effect from
- Apr 7, 2013, 1:00 AM EDT
- Expired
- Apr 7, 2013, 10:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
108 WHUS71 KBUF 061358 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 958 AM EDT SAT APR 6 2013 LEZ040-041-062200- /O.NEW.KBUF.SC.Y.0043.130407T0500Z-130407T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 958 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EDT SUNDAY. * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-062200- /O.NEW.KBUF.SC.Y.0043.130407T1000Z-130407T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 958 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EDT SUNDAY. * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-062200- /O.NEW.KBUF.SC.Y.0043.130407T0800Z-130407T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 958 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY. * WINDS...SOUTH TO 30 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
296 WHUS71 KBUF 061953 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 353 PM EDT SAT APR 6 2013 LEZ020-LOZ030-070400- /O.EXA.KBUF.SC.Y.0043.130407T0800Z-130407T2000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 353 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-070400- /O.EXA.KBUF.SC.Y.0043.130407T1000Z-130407T2000Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 353 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EDT SUNDAY. * WINDS...SOUTH TO SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-070400- /O.CON.KBUF.SC.Y.0043.130407T0500Z-130407T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 353 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EDT SUNDAY... * WINDS...SOUTH TO 30 KNOTS BECOMING SOUTHWEST. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-070400- /O.CON.KBUF.SC.Y.0043.130407T1000Z-130407T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 353 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM EDT SUNDAY... * WINDS...SOUTH TO 30 KNOTS BECOMING SOUTHWEST. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-070400- /O.CON.KBUF.SC.Y.0043.130407T0800Z-130407T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 353 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WINDS...SOUTH TO 30 KNOTS BECOMING SOUTHWEST. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
007 WHUS71 KBUF 070756 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 356 AM EDT SUN APR 7 2013 LEZ040-041-071600- /O.EXT.KBUF.SC.Y.0043.000000T0000Z-130407T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 356 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-071600- /O.EXT.KBUF.SC.Y.0043.130407T1000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 356 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-071600- /O.EXT.KBUF.SC.Y.0043.130407T0800Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 356 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-071600- /O.EXT.KBUF.SC.Y.0043.130407T0800Z-130407T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 356 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-071600- /O.EXT.KBUF.SC.Y.0043.130407T1000Z-130408T0200Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 356 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS71 KBUF 071340 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 940 AM EDT SUN APR 7 2013 LEZ040-041-072145- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130407T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 940 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-072145- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 940 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-072145- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 940 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-072145- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130407T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 940 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-072145- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 940 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
834 WHUS71 KBUF 071952 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 352 PM EDT SUN APR 7 2013 LEZ040-041-072200- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130407T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 352 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>044-080200- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 352 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-080200- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 352 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-072200- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130407T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 352 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-080200- /O.CON.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 352 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
463 WHUS71 KBUF 080212 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1012 PM EDT SUN APR 7 2013 LOZ042>045-SLZ022-024-080315- /O.EXP.KBUF.SC.Y.0043.000000T0000Z-130408T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1012 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 7:49 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 6, 7:49 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 749 AM EDT SAT APR 6 2013 .SYNOPSIS... FAIR SKIES THIS MORNING WILL GIVE WAY TO INCREASING CLOUDS THIS AFTERNOON AHEAD OF A LOW PRESSURE SYSTEM TRACKING ACROSS THE UPPER MIDWEST. THE LOW WILL TRACK NORTH OF THE FORECAST AREA AND INTO QUEBEC BY SUNDAY WHILE SWINGING A WEAK COLD FRONT ACROSS WESTERN NEW YORK. UNSETTLED WEATHER WILL FEATURE IN THE COMING WEEK WITH TEMPERATURES GENERALLY RUNNING NEAR TO SLIGHTLY ABOVE NORMAL AS A SERIES OF DISTURBANCES IMPACT THE REGION. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE TRACKING ACROSS THE LOWER GREAT LAKES WILL RESULT IN A SUNNY START TO THE DAY ACROSS WESTERN AND NORTH-CENTRAL NEW YORK. THE ABUNDANT SUNSHINE ALONG WITH LIGHT WINDS THAT SHOULD VEER AROUND TO THE SOUTH THIS AFTERNOON AS THE HIGH PASSES OVERHEAD WILL ALLOW FOR A SEASONABLE EARLY SPRING DAY WITH HIGHS THAT SHOULD TOP OUT IN THE UPPER 40S TO LOWER 50S. COOLER READINGS TOPPING OUT ONLY IN THE LOWER 40S CAN BE EXPECTED ACROSS THE NORTH COUNTRY WHICH WILL BE UNDER THE INFLUENCE OF COOLER NORTHERLY FLOW FOR MUCH OF THE DAY. SUNSHINE WILL GIVE WAY TO INCREASING HIGH CLOUDS BY THIS AFTERNOON THANKS TO WARM ADVECTION ALOFT AHEAD OF A LOW PRESSURE SYSTEM THAT WILL TRACKING FROM THE UPPER MIDWEST INTO THE UPPER GREAT LAKES. CLOUDS WILL CONTINUE TO THICKEN THIS EVENING AS THE ASSOCIATED WARM FRONT PUSHES NORTH ACROSS THE REGION. DO NOT EXPECT ANYTHING IN THE WAY OF PRECIPITATION WITH THE WARM FRONT AS BULK OF MOISTURE AND DEEPER ISENTROPIC ASCENT WILL BE FOUND CLOSER TO THE MID LEVEL LOW PRESSURE CENTER TO OUR NORTHWEST. THE ONE EXCEPTION WILL BE ACROSS THE NORTH COUNTRY WHERE THE COMBINATION OF ASCENT ALONG THE WARM FRONT WITH UPSLOPE FLOW MAY BE JUST ENOUGH TO SQUEEZE OUT A FEW LIGHT SHOWERS. SOUTHERLY WINDS WILL INCREASE OVERNIGHT AS A 50-60KT LOW LEVEL JET PUSHES INTO THE REGION...HOWEVER STRONGEST WINDS SHOULD BE ISOLATED FROM REACHING THE SURFACE THANKS TO THE PRESENCE OF A LOW LEVEL INVERSION. NONETHELESS...GUSTS OF 20 TO 30 MPH WILL POSSIBLE OVERNIGHT WITH AREAS ALONG THE LAKE ERIE SHORELINE GUSTING AS HIGH AS 35 MPH. THE WARM ADVECTION COUPLED WITH DOWNSLOPING ASSOCIATED WITH THE INCREASING SOUTHERLY FLOW WILL KEEP TEMPERATURES RELATIVELY STEADY OVERNIGHT WITH LOWS RANGING FROM THE LOWER 40S FROM THE GENESEE VALLEY WEST WHILE EAST OF LAKE ONTARIO TEMPERATURES WILL DROP INTO THE MID 30S BY LATE EVENING BEFORE RISING OVERNIGHT WITH THE PASSAGE OF THE WARM FRONT. WARMEST AREAS WILL BE FOUND ALONG THE LAKE ERIE SHORELINE INTO BUFFALO WHERE THE AFOREMENTIONED DOWNSLOPING WILL YIELD NEARLY STEADY READINGS IN THE UPPER 40S. AS THE LOW TRACKS ACROSS THE UPPER GREAT LAKES AND INTO EASTERN ONTARIO...AN ASSOCIATED COLD FRONT TRACKING ACROSS LOWER MICHIGAN/NORTHERN OHIO WILL BE ON OUR DOORSTEP BY DAWN SUNDAY MORNING. THERE IS A CHANCE OF SHOWERS ASSOCIATED WITH THIS FRONT...HOWEVER A DEARTH OF MOISTURE WILL KEEP POPS RELATIVELY LOW. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ON SUNDAY MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH A SURFACE LOW AND ASSOCIATED SHARP MID LEVEL SHORTWAVE MOVING FROM THE CENTRAL LAKES IN THE MORNING INTO SOUTHERN QUEBEC BY AFTERNOON. THE SURFACE LOW WILL BOTTOM OUT AROUND 995MB BEFORE DAYBREAK NEAR THE SOO...WITH A WEAKENING TREND THEREAFTER. THE BULK OF THE LARGE SCALE ASCENT WILL REMAIN NORTH OF THE US/CANADIAN BORDER...WITH MUCH WEAKER DPVA FOUND ACROSS WESTERN NY. THIS SYSTEM WILL ALSO BE SOMEWHAT MOISTURE STARVED GIVEN ITS RAPID MOVEMENT AND LACK OF GULF RETURN FLOW AHEAD OF IT. WITH THIS IN MIND...EXPECT JUST SCATTERED LIGHT SHOWERS ON SUNDAY WITH THE GREATEST COVERAGE ACROSS THE NORTH COUNTRY WHICH WILL REMAIN A LITTLE CLOSER TO DEEPER MOISTURE AND ASCENT. EVEN THE SCATTERED SHOWERS WILL END BY MID TO LATE MORNING ACROSS WESTERN NY AS A MID LEVEL DRY SLOT ROTATES INTO THE LOWER LAKES. A FEW SCATTERED SHOWERS MAY LINGER INTO THE AFTERNOON AND EARLY EVENING ACROSS THE INTERIOR SOUTHERN TIER AND CENTRAL NY...WITH BOTH THE NAM AND GFS SUGGESTING SOME DIURNAL RE-DEVELOPMENT DURING THE MID TO LATE AFTERNOON THERE. THE OTHER ISSUE ON SUNDAY WILL BE GUSTY WINDS. A 60 KNOT LOW LEVEL JET WILL CROSS THE LOWER LAKES LATE TONIGHT AND SUNDAY MORNING. THIS MAY PRODUCE SOME DOWNSLOPE ENHANCED WINDS IN THE LEE OF THE TUG HILL PLATEAU IN THE BLACK RIVER VALLEY AND NEAR FORT DRUM SUNDAY MORNING. BY LATE MORNING LOW LEVEL LAPSE RATES WILL STEEPEN SUFFICIENTLY TO ALLOW FOR BETTER DOWNWARD MOMENTUM TRANSFER EVERYWHERE. THE STRONGER WINDS ALOFT WILL BE SLOWLY DIMINISHING DURING THE DAY...SO IT WILL BE A RACE BETWEEN THE STEEPENING OF LOW LEVEL LAPSE RATES AND DEPARTURE OF STRONGER WINDS ALOFT THAT WILL DETERMINE WHETHER ADVISORY CRITERIA WIND GUSTS WILL BE REALIZED. THE STRONGEST WINDS ARE LIKELY TO BE FOUND ACROSS THE INTERIOR NIAGARA FRONTIER TO ROCHESTER...BLACK RIVER VALLEY AND OTHER INLAND PORTIONS OF THE NORTH COUNTRY. WITH A MILD AIRMASS IN PLACE...OVER THE LAKES AND ALONG THE LAKESHORES INCLUDING BUFFALO WILL SEE SOMEWHAT LIGHTER WINDS...AS A STABLE DOME OF AIR FROM THE LAKE PREVENTS MIXING OF STRONGER WINDS ALOFT. GIVEN THE CONTINUED UNCERTAINTY WILL HOLD OFF ON ANY WIND ADVISORIES FOR NOW. SUNDAY NIGHT WINDS WILL QUICKLY DIMINISH AS THE LOW LEVEL JET DEPARTS AND THE PRESSURE GRADIENT RELAXES. ANY SHOWERS EARLY IN THE EVENING ACROSS CENTRAL NY AND THE FINGER LAKES WILL END AS A WEAK BUBBLE OF HIGH PRESSURE BUILDS INTO THE LOWER LAKES WITH PARTIAL CLEARING. ON MONDAY THIS HIGH WILL QUICKLY MOVE OFF TO NEW ENGLAND. ANOTHER SOUTHERN STREAM SHORTWAVE...LIKELY TO BE AUGMENTED BY UPSTREAM CONVECTION...WILL MOVE INTO THE LOWER LAKES ALONG WITH AN ASSOCIATED LOW LEVEL JET. THIS WILL BRING AN INCREASE IN CLOUDS AND RAIN CHANCES AGAIN BY AFTERNOON...WITH SHOWERS SPREADING FROM WEST TO EAST ACROSS THE AREA. THIS SYSTEM WILL HAVE BETTER MOISTURE AVAILABLE...WITH PWAT APPROACHING 1.2 INCHES. GIVEN THE MODEL AGREEMENT WITH THIS FEATURE...HAVE INCREASED POPS SOME TO LIKELY. CONSIDERED ADDING A CHANCE OF THUNDER AS WELL GIVEN THE LOOK OF THE PATTERN...BUT MODEL POINT SOUNDINGS SHOW VERY MARGINAL ELEVATED CAPE VALUES SO FOR NOW WILL LEAVE THUNDER MENTION OUT. AHEAD OF THE SHOWERS...IT WILL BECOME QUITE MILD ON MONDAY WITH MANY AREAS ECLIPSING THE 60F MARK. MONDAY NIGHT WILL BE MILD WITH LOWS IN THE MID TO UPPER 40S IN MANY AREAS WITH SHOWERS SLOWLY DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... IN THE EXTENDED PERIOD...MUCH UNCERTAINTY REMAINS WITH RESPECT TO THE EXACT POSITION OF A FRONTAL BOUNDARY THAT WILL REMAIN ACROSS OR IN CLOSE PROXIMITY TO OUR AREA RIGHT THROUGH THURSDAY...WITH THE POSITION OF THIS FEATURE GUIDED BY THE POSITION AND STRENGTH OF A MID LEVEL TROUGH OVER SOUTHEAST CANADA. AS HAS BEEN THE CASE IN RECENT DAYS...THE GFS IS MUCH WEAKER WITH THE SOUTHEAST CANADA TROUGH...AND THUS MUCH FARTHER NORTH WITH THE STALLED FRONTAL BOUNDARY THROUGH THE GREAT LAKES AND NORTHEAST. THIS DIFFERENCE HAS LARGE IMPLICATIONS FOR THE FORECAST...WITH THE GFS SOLUTION OFFERING A GENERALLY WETTER PATTERN ALONG WITH MUCH WARMER TEMPERATURES...INCLUDING THE POTENTIAL FOR READINGS TO SOAR INTO THE 70S ON WEDNESDAY AS WE BREAK INTO THE WARM SECTOR AND A SOUTHERLY DOWNSLOPE FLOW OVERSPREADS NEW YORK STATE. IN CONTRAST... THE ECMWF KEEPS US SOMEWHAT DRIER AND NOTICEABLY COOLER THROUGHOUT...AND ONLY SUGGESTS HIGHS IN THE 40S ON WEDNESDAY. GIVEN THE CONTINUED BIG MODEL DIFFERENCES AND RESULTANT CONTINUED FORECAST UNCERTAINTY...THE BEST COURSE OF ACTION IS TO STICK CLOSE TO THE PREVIOUS FORECAST CONTINUITY...WHICH IS LEANING TOWARDS THE ECMWF SOLUTION ALTHOUGH NOT QUITE THAT COLD. THE ECMWF HAS BEEN VERY CONSISTENT WITH THIS SOLUTION...AND IS MUCH MORE FAVORED BY CLIMATOLOGY THAN THE GFS PATTERN. HAVE MAINTAINED CHANCE POPS THROUGH THE PERIOD WITH THE STALLED FRONTAL BOUNDARY NEARBY... ALTHOUGH IF THE ECMWF VERIFIES SOME OF THE PERIOD WOULD END UP DRY ON THE NORTH SIDE OF THE FRONTAL ZONE. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... UNLIMITED VFR CONDITIONS ARE IN PLACE ACROSS THE FORECAST AREA THIS MORNING THANKS TO HIGH PRESSURE CURRENTLY PUSHING INTO THE LOWER GREAT LAKES. THIS HIGH WILL CROSS THE REGION TODAY RESULTING IN WIDESPREAD VFR THROUGH THE FORECAST PERIOD...HOWEVER EXPECT HIGH CLOUDS TO GRADUALLY THICKEN AND LOWER INTO MID-LEVEL CLOUD DECK THIS AFTERNOON AND EVENING AS THE AREA COMES UNDER THE INFLUENCE OF WARM ADVECTION ALOFT AHEAD OF A LOW PRESSURE SYSTEM TRACKING FROM THE UPPER MIDWEST INTO THE UPPER GREAT LAKES. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH THROUGH WESTERN/NORTH CENTRAL NEW YORK LATE THIS EVENING. THE 50-60KT LOW LEVEL JET DRIVING THIS FRONT NORTHWARDS WILL RESULT IN LLWS DEVELOPING ACROSS AREA TERMINALS AFTER 03Z. OUTLOOK... SUNDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS. MONDAY THROUGH THURSDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS. && .MARINE... HIGH PRESSURE TRACKING ACROSS THE LOWER GREAT LAKES WILL ALLOW WINDS/WAVES TO SUBSIDE TODAY. SOUTHERLY WINDS WILL INCREASE OVERNIGHT AHEAD OF A LOW PRESSURE SYSTEM TRACKING INTO THE UPPER GREAT LAKES WITH SMALL CRAFT CONDITIONS LIKELY ON SUNDAY AS THE LOW TRACKS INTO QUEBEC WHILE SWINGING A COLD FRONT ACROSS THE LOWER GREAT LAKES. WINDS AND WAVES WILL THEN SUBSIDE ONCE AGAIN AS ANOTHER AREA OF HIGH PRESSURE RAPIDLY TRACKS ACROSS THE REGION BEFORE ANOTHER LOW TRACKS ACROSS THE LAKES MONDAY NIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WOOD NEAR TERM...WOOD SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK/JJR AVIATION...WOOD MARINE...WOOD
Hazardous weather outlook, Apr 6, 5:01 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 501 AM EDT SAT APR 6 2013 NYZ001>008-010>014-019>021-085-070915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 501 AM EDT SAT APR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDS WILL INCREASE LATE TONIGHT AND SUNDAY...WITH THE STRONGEST WINDS FROM MID MORNING THROUGH MID AFTERNOON. GUSTS OF 40 TO 50 MPH ARE POSSIBLE...WITH THE STRONGEST WINDS LIKELY FOUND EAST AND NORTHEAST OF LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-SLZ022-024-070915- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 501 AM EDT SAT APR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.